American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[2] Robert Carmignani. Envelopes of holomorphy and holomorphic convexity . Trans. Amer. Math. Soc. 179 (1973) 415-431. MR 0316748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia